+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Flecainide toxicity



Flecainide toxicity



Archives of Disease in Childhood 64(6): 860-862



Flecainide toxicity occurred in an infant being treated for refractory atrioventricular re-entry tachycardia. Ventricular tachycardia developed when dextrose was substituted for milk feeds. We believe that milk was interfering with the absorption of flecainide, and so a high serum concentration developed when milk feeds were stopped.

Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 007353094

Download citation: RISBibTeXText

PMID: 2505692

DOI: 10.1136/adc.64.6.860


Related references

Flecainide toxicity. American Journal Of Cardiology: 329-330, 1984

Iatrogenic Flecainide toxicity. Heart 96(24): 2048-2049, 2010

ECG diagnosis: flecainide toxicity. Permanente Journal 16(4): 53, 2012

Acute flecainide toxicity. Chinese Medical Journal 103(7): 606-607, 1990

Arrhythmogenic effect of flecainide toxicity. Cardiology Journal 20(2): 203-205, 2013

Flecainide toxicity: cause and contribution to death. Legal Medicine 3(4): 233-236, 2001

Flecainide toxicity in an older adult. Journal of the American Geriatrics Society 57(4): 751-753, 2009

Is there a genetic factor in flecainide toxicity?. Bmj 298(6666): 117-118, 1989

Life-threatening flecainide toxicity. Annals of Internal Medicine 107(5): 780, 1987

Flecainide toxicity in a neonate with supraventricular tachycardia. Heart and Lung 20(6): 689-691, 1991

Dysarthria and visual hallucinations due to flecainide toxicity. Postgraduate Medical Journal 62(723): 61-62, 1986

Pediatric flecainide toxicity from a double dose. American Journal of Emergency Medicine 30(9): 2095.E1, 2012

Generalized seizures as the presentation of flecainide toxicity. European Heart Journal 10(10): 950-954, 1989

Neonatal flecainide toxicity following supraventricular tachycardia treatment. Annals of PharmacoTherapy 37(9): 1343-1344, 2003

Life-threatening flecainide toxicity. A pharmacodynamic approach. Annals of Internal Medicine 106(6): 807-814, 1987